[1] Primitivo B. Acosta-Humánez and Óscar E. Martínez-Castiblanco. Simple permutations with order 4n+2 by means of pasting and reversing. Qual. Theory Dyn. Syst., 15(1):181--210, 2016. [ DOI ]
[2] Artur Avila, Jacopo De Simoi, and Vadim Kaloshin. An integrable deformation of an ellipse of small eccentricity is an ellipse. Ann. of Math. (2), 184(2):527--558, 2016. [ DOI ]
[3] E. Barrabés, L. Garcia-Taberner, and G. Gómez. A note on transfers from LEOs to GEOs visiting libration points of the Sun--Earth CRTBP. Adv. Space Res., 57(4):938--947, 2016. [ DOI ]
[4] E. Barrabés, G. Gómez, J.M. Mondelo, and M. Ollé. Pseudo-heteroclinic connections between bicircular restricted four-body problems. Mon. Not. Roy. Astron. Soc., 462(1):740--750, 2016. [ DOI ]
[5] Patrick Bernard, Vadim Kaloshin, and Ke Zhang. Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders. Acta Math., 217(1):1--79, 2016. [ DOI ]
[6] Stefanella Boatto, David G. Dritschel, and Rodrigo G. Schaefer. N-body dynamics on closed surfaces: the axioms of mechanics. Proc. A., 472(2192):20160020, 20, 2016. [ DOI ]
[7] Carles Bonet-Revés and Tere M-Seara. Regularization of sliding global bifurcations derived from the local fold singularity of Filippov systems. Discrete Contin. Dyn. Syst., 36(7):3545--3601, 2016. [ DOI ]
[8] Abed Bounemoura and Vadim Kaloshin. A note on micro-instability for Hamiltonian systems close to integrable. Proc. Amer. Math. Soc., 144(4):1553--1560, 2016. [ DOI ]
[9] John Burke, Mathieu Desroches, Albert Granados, Tasso J. Kaper, Martin Krupa, and Theodore Vo. From canards of folded singularities to torus canards in a forced van der Pol equation. J. Nonlinear Sci., 26(2):405--451, 2016. [ DOI ]
[10] Amadeu Delshams, Marian Gidea, and Pablo Roldan. Arnold's mechanism of diffusion in the spatial circular restricted three-body problem: a semi-analytical argument. Phys. D, 334:29--48, 2016. [ DOI ]
[11] Amadeu Delshams, Marina Gonchenko, and Sergey Gonchenko. On bifurcations of homoclinic tangencies in area-preserving maps on non-orientable manifolds. In Difference equations, discrete dynamical systems and applications, volume 180 of Springer Proc. Math. Stat., pages 107--125. Springer, Berlin, 2016. [ DOI ]
[12] Amadeu Delshams, Marina Gonchenko, and Pere Gutiérrez. Exponentially small splitting of separatrices and transversality associated to whiskered tori with quadratic frequency ratio. SIAM J. Appl. Dyn. Syst., 15(2):981--1024, 2016. [ DOI ]
[13] Amadeu Delshams, Rafael de la Llave, and Tere M. Seara. Instability of high dimensional Hamiltonian systems: multiple resonances do not impede diffusion. Adv. Math., 294:689--755, 2016. [ DOI ]
[14] Mathieu Desroches, Antoni Guillamon, Enrique Ponce, Rafael Prohens, Serafim Rodrigues, and Antonio E. Teruel. Canards, folded nodes, and mixed-mode oscillations in piecewise-linear slow-fast systems. SIAM Rev., 58(4):653--691, 2016. [ DOI ]
[15] Yu.N. Fedorov and A.N.W. Hone. Sigma-function solution to the general Somos-6 recurrence via hyperelliptic Prym varieties. J. Integrable Systems, 1:(34 pp.), 2016. [ DOI ]
[16] J. Féjoz and M. Guardia. Secular instability in the three-body problem. Arch. Ration. Mech. Anal., 221(1):335--362, 2016. [ DOI ]
[17] Jacques Féjoz, Marcel Guàrdia, Vadim Kaloshin, and Pablo Roldán. Kirkwood gaps and diffusion along mean motion resonances in the restricted planar three-body problem. J. Eur. Math. Soc. (JEMS), 18(10):2315--2403, 2016. [ DOI ]
[18] G. Gómez and J.J. Masdemont, editors. Astrodynamics Network AstroNet-II, volume 44 of Astrophysics and Space Science Proceedings. Springer, 2016. [ DOI ]
[19] A. S. Gonchenko and S. V. Gonchenko. Variety of strange pseudohyperbolic attractors in three-dimensional generalized Hénon maps. Phys. D, 337:43--57, 2016. [ DOI ]
[20] M. Guardia, E. Haus, and M. Procesi. Growth of Sobolev norms for the analytic NLS on T2. Adv. Math., 301:615--692, 2016. [ DOI ]
[21] M. Guardia, V. Kaloshin, and J. Zhang. A second order expansion of the separatrix map for trigonometric perturbations of a priori unstable systems. Comm. Math. Phys., 348(1):321--361, 2016. [ DOI ]
[22] Marcel Guardia, Pau Martín, and Tere M. Seara. Oscillatory motions for the restricted planar circular three body problem. Invent. Math., 203(2):417--492, 2016. [ DOI ]
[23] Oriol Guasch, Patricia Sánchez-Martín, Arnau Pont, Joan Baiges, and Ramon Codina. Residual-based stabilization of the finite element approximation to the acoustic perturbation equations for low Mach number aeroacoustics. Internat. J. Numer. Methods Fluids, 82(12):839--857, 2016. [ DOI ]
[24] Xiaolong He and Rafael de la Llave. Construction of quasi-periodic solutions of state-dependent delay differential equations by the parameterization method II: Analytic case. J. Differential Equations, 261(3):2068--2108, 2016. [ DOI ]
[25] D. Herbera, W. Pitsch, and S. Zarzuela, editors. Extended Abstracts Spring 2015: Interactions between Representation Theory, Algebraic Topology and Commutative Algebra, volume 5 of Trends in Mathematics. Research Perspectives CRM Barcelona. Birkhäuser Basel, 2016 (series edited by E. Ventura and A. Guillamon). [ DOI ]
[26] G. Huguet, A. Joglekar, L.M. Messi, R. Buckalew, S. Wong, and D. Terman. Neuroprotective Role of Gap Junctions in a Neuron Astrocyte Network Model. Biophys. J., 111(2):452--462, 2016. [ DOI ]
[27] R. de la Llave and J. D. Mireles James. Connecting orbits for compact infinite dimensional maps: computer assisted proofs of existence. SIAM J. Appl. Dyn. Syst., 15(2):1268--1323, 2016. [ DOI ]
[28] Rafael de la Llave, Xifeng Su, and Lei Zhang. Resonant equilibrium configurations in quasi-periodic media: perturbative expansions. J. Stat. Phys., 162(6):1522--1538, 2016. [ DOI ]
[29] Jaume Llibre and Chara Pantazi. Limit cycles bifurcating from a degenerate center. Math. Comput. Simulation, 120:1--11, 2016. [ DOI ]
[30] Anna Llupià, Joaquim Puig, Guillermo Mena, José M. Bayas, and Antoni Trilla. The social network around influenza vaccination in health care workers: a cross-sectional study. Implement. Sci., 11(1), 2016. [ DOI ]
[31] Alejandro Luque and Jordi Villanueva. A numerical method for computing initial conditions of Lagrangian invariant tori using the frequency map. Phys. D, 325:63--73, 2016. [ DOI ]
[32] P. Martín, R. Ramírez-Ros, and A. Tamarit-Sariol. Exponentially small asymptotic formulas for the length spectrum in some billiard tables. Exp. Math., 25(4):416--440, 2016. [ DOI ]
[33] Pau Martín, Rafael Ramírez-Ros, and Anna Tamarit-Sariol. On the length and area spectrum of analytic convex domains. Nonlinearity, 29(1):198--231, 2016. [ DOI ]
[34] A. Verdeny, J. Puig, and F. Mintert. Quasi-periodically driven quantum systems. Z. Naturfors. Sect. A--J. Phys. Sci., 71(10):897--907, 2016. [ DOI ]